# SDR AALA201807179024

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 26,077 hours, 10,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REGARDLESS OF SWITCH POSITION, EMERGENCY EXIT LIGHTS ON AIRCRAFT LEFT WERE ON INTERMITTENT. MAINTENANCE REPLACED BATTERY PACK EQ M1670 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
